does being on the pill make you get bad food cravings?

im on the pill and have since gained weight. my doctor told me this is normal to happen but i have also been getting bad food cravings lately. am i gaining weight because of the junk food im eating or because of the pill? or is it the pill that is making me get these cravings? or maybe the pill is making me gain weight and my recent craving are just a coincidence? lol PLZ HELP

1 Answer

Relevance
  • 1 decade ago
    Favorite Answer

    From my experience, the pill does not cause any cravings. That should only happen before and/or during your period. You are gaining weight mostly because of the junk food! The pill does make you gain weight, and that is because of the estrogen. Normally that means an increase in breast size or maybe some more belly fat. The interesting thing is, my friend went off the pill and lost 10 pounds. But this is highly untypical. Still, I doubt you are getting cravings from the pill. If you want to be on the pill though, you do have to deal with a little weight gain. This should only be minor though. About 2-5 pounds.

    You need to work on those junk food cravings though ;)

    • Log in to reply to the answers
Still have questions? Get answers by asking now.